# SDR SWAA960463

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN-FLIGHT, NOTED ELECTRICAL/RUBBER ODOR IN AFT CABIN AREA. NO VISIBLE SMOKE.  NO EMERGENCY DECLARED.  AIRCRAFT RETURNED TO BUR AND MADE AN UNEVENTFUL LANDING.  INSPECTED ALL FLUORESCENT LIGHTING, SIDEWALL LIGHTS, COFFEMAKERS, LAVATORIES, HEATERS, FLIGHT RECORDER COMPT, CARGO COMPTS, PAX LIGHTS AND PSU'S, E & E COMPT, RAN A/C GASPER FANS, NO EVIDENCE OF SMOKE OR SMELL.
